# SDR ASAA2019091030706

- Difficulty date: September 10, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 46,936 hours, 14,049 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REF L/P 12157573, #1 ENG EC BITE TEST STILL SHOWS FAULT MSG 77-20871. GROUNDED - YES. PERFORMED T49.5 PROBE AND EGT SYSTEM INSPECTION PER AMM TASK 77-21-01-200-801-F00. J10 HARNESS FOUND TO HAVE RESISTANCE VALUES OUT OF TOLERANCE FOR S4 TEMP PROBE. REMOVED AND REPLACED J10 HARNESS IN REFERENCE TO AMM TASK 73-21-06-400-802-F00. PERFORMED FADEC SYSTEM TEST IN REFERENCE TO AMM TASK 73-21-00-700-802-F00. OP CHECKS GOOD.
